MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 46MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 46MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 81 y/o male patient's left shoulder was revised approximately 4 years post op.Surgeon revised an exactech reverse shoulder due to a displaced 46 liner.He removed a 46 inset glenosphere and displaced liner and replaced with a 42+4 glenosphere and a 42, constrained, 135 degree liner with new locking mechanism.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 6599706 300-30-06 - equinoxe preserve stem 6mm.6567319 320-10-00 - equinoxe reverse tray adapter plate tray +0.6496707 320-15-01 - eq rev glenoid plate.6489612 320-15-05 - eq rev locking screw.6615980 320-20-00 - eq reverse torque defining screw kit.S086096 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.S080662 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.S083587 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.6023499 320-02-46 - 46x21mm glenosphere high moment arm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11 mdr section codes updated/corrected: b, c, d, g the revision was likely the result of disassembly between the humeral liner and humeral tray leading to the humeral liner backside wear.Potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the disassembly of the humeral liner cannot be confirmed from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 46MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20239068
Report Number1038671-2024-03559
Device Sequence Number8755000
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/23/2025
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale